# SDR CA960808007

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Part number: 87110016009
- Condition: Broken
- Location: Rt Eng Vert
- Component: Dhav
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT NOTED PROP VIBRATION. INSPECTION FOUND RIGHT HAND ENGINE, OUTBOARD REAR ENGINE MOUNT, VERTICAL STRUT BROKEN. BOTH REAR ENGINE MOUNTS STRUTS REPLACED.
